# SDR 2007UALA01269

- Difficulty date: April 24, 2007
- Submitted: May 1, 2007
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 70,710 hours, 8,761 cycles
- Engine: Pwa PW4056
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Lug
- Condition: Corroded
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BORE CORRODED AND SCRATCHED - NR 1 PYLON UNDER WING FITTING BEARING LUG, BOTH SIDES.  [SUP 05-16-07]  BORE CORRODED AND SCRATCHED - NR 1 PYLON UNDER WING FITTING BEARING LUG, BOTH SIDES. ACCOMPLISHED BORING THE DSB UNDER WING FITTINGS PER COA 899993040 & SB 747-54A2218. FINAL HOLE DIA AFTER HONE: INBD=2.2446"  OUTBTD=2.2447". CORROSION & VIBRATION AGGRAVATED BY HIGH TEMP CAUSED DUAL SIDE BRACE HOLE SURFACE DETERIORATION.
